You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Discontinuous Games and Endogenous Sharing Rules
Leo K. Simon and William R. Zame
Vol. 58, No. 4 (Jul., 1990), pp. 861-872
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/2938353
Page Count: 12
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper proposes a new approach to the study of economic problems that have hitherto been modelled as games with discontinuous payoffs. Typically, the discontinuities arise from indeterminacies in the underlying problem. Our point of departure from the conventional approach is to view the sharing rules which resolve these indeterminacies as part of the solution rather than as part of the description of the model. A solution to our model is a sharing rule, together with a profile of (mixed) strategies that satisfies the usual (Nash) best response criterion. Our main result is that such a solution always exists.
Econometrica © 1990 The Econometric Society